Tags

Type your tag names separated by a space and hit enter

Vitamin B12-induced acneiform eruption.
Cutan Ocul Toxicol 2014; 33(2):94-5CO

Abstract

Drug-induced acne is a specific subset of acne that usually has some specific features, namely monomorphic pattern, unusual location of the lesions beyond the seborrheic areas, uncommon age of onset, a resistance to conventional acne treatment. Several drugs have been associated with the development of eruptions that may simulate acne vulgaris. However, so far, there are a few cases of vitamin B12-induced acne. We report a case of acneiform eruption induced by vitamin B12 injection in a 37-year-old female patient.

Authors+Show Affiliations

Dermatology, Ministry of Health, Kecioren Training and Research Hospital , Ankara , Turkey and.No affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

23815241

Citation

Balta, Ilknur, and Pinar Ozuguz. "Vitamin B12-induced Acneiform Eruption." Cutaneous and Ocular Toxicology, vol. 33, no. 2, 2014, pp. 94-5.
Balta I, Ozuguz P. Vitamin B12-induced acneiform eruption. Cutan Ocul Toxicol. 2014;33(2):94-5.
Balta, I., & Ozuguz, P. (2014). Vitamin B12-induced acneiform eruption. Cutaneous and Ocular Toxicology, 33(2), pp. 94-5. doi:10.3109/15569527.2013.808657.
Balta I, Ozuguz P. Vitamin B12-induced Acneiform Eruption. Cutan Ocul Toxicol. 2014;33(2):94-5. PubMed PMID: 23815241.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Vitamin B12-induced acneiform eruption. AU - Balta,Ilknur, AU - Ozuguz,Pinar, Y1 - 2013/07/02/ PY - 2013/7/3/entrez PY - 2013/7/3/pubmed PY - 2015/1/13/medline KW - Acneiform eruption KW - acne KW - vitamin B12 SP - 94 EP - 5 JF - Cutaneous and ocular toxicology JO - Cutan Ocul Toxicol VL - 33 IS - 2 N2 - Drug-induced acne is a specific subset of acne that usually has some specific features, namely monomorphic pattern, unusual location of the lesions beyond the seborrheic areas, uncommon age of onset, a resistance to conventional acne treatment. Several drugs have been associated with the development of eruptions that may simulate acne vulgaris. However, so far, there are a few cases of vitamin B12-induced acne. We report a case of acneiform eruption induced by vitamin B12 injection in a 37-year-old female patient. SN - 1556-9535 UR - https://www.unboundmedicine.com/medline/citation/23815241/Vitamin_B12_induced_acneiform_eruption_ L2 - http://www.tandfonline.com/doi/full/10.3109/15569527.2013.808657 DB - PRIME DP - Unbound Medicine ER -